# SDR SWAA2015090243455

- Difficulty date: August 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 658276810
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BEAM, INBD FWD LINK ASSEMBLY, FWD LUG CORRODED.  REPAIRED FITTING IAW CMM, EO & EA.
